| Model Number |
IPN038077 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during the insertion process, the sheath was found ruptured".Additional information received states that the "rupture" was found on the tip of the sheath.As a result, a new catheter was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint for "sheath was found ruptured" was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description